MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE GLENOID CANNULATED TAP, 6.5MM

ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE GLENOID CANNULATED TAP, 6.5MM
Catalog Number 804-06-318
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Instrument failure: it broke, broken/fragmented pieces left in patient.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
The agent reported "it broke." this event occurred during surgery, near the patient.There was no risk or adverse event reported by the surgeon.There was no delay in surgery, and the surgery was completed as intended.The device was inspected prior to use and found to be unacceptable.There was another suitable device available.Rma examination: the reported device was not returned to surgical for evaluation.The product feedback form indicates the device was lost/discarded.Complaint database review showed 1 complaint but there were no indications that this instrument has a design or material deficiency.There are no indications that the instrument has a design or material deficiency.Therefore, no containment of inventory is required.Event is associated with instrument usage, not a design or manufacturing issue.A review of the device history record(s) show that the reported component(s) used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The root cause of this complaint was the item broke, likely due through misuse or rough handling which surgical instruments are subjected to.This is an event associated with usage, not an event associated with product failure, malfunction, or issue.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE REVERSE GLENOID CANNULATED TAP, 6.5MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key22620388
Report Number1644408-2025-01060
Device Sequence Number8345550
Product Code HWX
UDI-Device Identifier00190446839200
UDI-Public00190446839200
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
B089255
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number804-06-318
Device Lot Number088567
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexFemale